# SDR UALA2012092405389

- Difficulty date: September 23, 2012
- Submitted: September 28, 2012
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 72,042 hours, 26,959 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Harness
- Condition: Frayed
- Location: Evac Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ESCAPE SLIDE HARNESS LOWER ATTACH POINT FRAYED.  REMOVED AND REPLACED R4 DOOR ESCAPE SLIDE HARNESS.
